# SDR SWIA2020012347960

- Difficulty date: January 16, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR(L1) SEAL DEPRESSOR CHAFED AS MARKED. FR16 - FR19.       (C-CHECK)   RO:1/22/2020REMOVED CHAFE DAMAGE FROM FWD PASSENGER DOOR SEAL DEPRESSOR AS MARKED FR16-19.  MATERAL LOSS FOUND TO BE WITHIN SRM LIMITS.  RESTORED SURFACE PROTECTION TO REWORKED AREA.  REF EMB175 SRM.
